mental-health-icon
Erectile disfunctioning
I was suffering from depression from last 10 years with acute pain in back head. But from last 3 years felling normal, taking three pills a day. But in my newly married life i am facing threat because not feeling excitement.   Not able to satisfy my  my partner and my self. Please help me to save my married life. 96222
139 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Divya Shree K.R
Psychiatrist 15 yrs exp Bangalore
Hello, Sometimes  the medications used to treat depression can cause secure problems.  Please ask your doctor to rationalize the medications and keep you on minimal medication, as much as possible on a single medicine.  Adding buproprion to antidepressants helps in erectile dysfunction  discuss with your psychiatrist about it.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.